# SDR P2EA98195

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PAX CABIN SEAT TRACK CORRODED FROM BS 847 TO BS 947, RBL 45 INCHES.  REPLACED SEAT TRACK SECTION FROM BS 847 TO BS 947 RBL 45 INCHES PER SRM 51-10-1 PAGE 5, 51-30-2, AND 53-10-5 FIG 2.  (M)
